International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 1, Pages 111-114

Fixed point theorems and variational inequalities with non-compact sets

Fang-Ni Xiang1 and Lokenath Debnath2

1Department of Basic Courses, Gezhouba Institute of Hydro-electric Engineering, Hubei, Yichang 443002, China
2Department of Mathematics, University of Central Florida, Orlando 32816-1364, FL, USA

Received 13 July 1993; Revised 21 February 1994

Copyright © 1996 Fang-Ni Xiang and Lokenath Debnath. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This paper deals with a generalization of Browder fixed point theorems and variational inequalities by relaxing the assumptions of compactness and continuity